# SDR UALA2009022300622

- Difficulty date: February 19, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 69,857 hours, 11,521 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG STARTER EICAS MSG DISPLAYED SHORTLY AFTER FUEL LEVER MOVED TO RUN DURING RIGHT ENGINE START AT LHR.  NORMAL START VALVE LIGHT.  REPLACED NR 2 ENGINE START VALVE.
